# SDR HALA0700151

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,597 hours, 3,830 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 35054367
- Part serial: 1761
- Condition: Malfunctioned
- Location: Starter
- Part time: 19,597 hours, 3,830 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM, RIGHT ENG STARTER VALVE LIGHT REMAINS ILLUMINATED WITH START SELECTOR IN GROUND, ENGINE FAILED TO ROTATE.  REMOVED STARTER PER AMM 80-11-01-004-NOO AND REPLACED PER AMM 80-11-01-404-014-NOO AND OPS CK OK.
